Urmăriți
Dr. Sanjay Kumar, Professor, Dept of Mathematics
Dr. Sanjay Kumar, Professor, Dept of Mathematics
Deenbandhu Chhotu Ram University of Science and Techonology, Murthal , Sonepat , 131039, Haryana
Adresă de e-mail confirmată pe dcrustm.org - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Common fixed points for weakly compatible maps
R Chugh, S Kumar
Proceedings of The Indian Academy of Sciences-Mathematical Sciences 111, 241-247, 2001
942001
Fixed point theorem for compatible mappings satisfying a contractive condition of integral type
S Kumar, R Chugh, R Kumar
Soochow Journal of Mathematics 33 (2), 181, 2007
732007
Coupled Fixed Point Theorems for a Pair of Weakly Compatible Maps along with CLRg Property in Fuzzy Metric Spaces
M Jain, K Tas, S Kumar, N Gupta
Journal of Applied Mathematics 2012 (1), 961210, 2012
582012
Expansion mapping theorems in G-metric spaces
S Manro, SS Bhatia, S Kumar
Int. J. Contemp. Math. Sci 5 (51), 2529-2535, 2010
542010
Common fixed points for compatible mappings and its variants in multiplicative metric spaces
SM Kang, P Kumar, S Kumar, P Nagpal, SK Garg
Int. J. Pure Appl. Math 102 (2), 383-406, 2015
482015
Common fixed point theorem in fuzzy metric spaces
R Chugh, S Kumar
Bull. Cal. Math. Soc 94 (1), 17-22, 2002
422002
Some fixed point theorems in G-metric spaces
BS Choudhury, S Kumar, DK Asha
Math. Sci. Lett 1 (1), 25-31, 2012
402012
Common fixed point theorems in fuzzy metric spaces
S Manro, SS Bhatia, S Kumar
Annals of Fuzzy Mathematics and informatics 3 (1), 151-158, 2012
402012
Structure of nearly degenerate dipole bands in 108Ag
J Sethi, R Palit, S Saha, T Trivedi, GH Bhat, JA Sheikh, P Datta, JJ Carroll, ...
Physics Letters B 725 (1-3), 85-91, 2013
382013
Coupled fixed point theorems in complex valued metric spaces
SM Kang, M Kumar, P Kumar, S Kumar
Int. J. Math. Anal 7 (46), 2269-2277, 2013
342013
Experimental investigation of shell-model excitations of Zr up to high spin
S Saha, R Palit, J Sethi, T Trivedi, PC Srivastava, S Kumar, BS Naidu, ...
Physical Review C—Nuclear Physics 86 (3), 034315, 2012
342012
Coupled common fixed point results involving a -contractive condition for mixed g-monotone operators in partially ordered metric spaces
M Jain, K Tas, S Kumar, N Gupta
Journal of Inequalities and Applications 2012, 1-19, 2012
332012
Expansion mapping theorems in metric spaces
S Kumar, SK Garg
Int. J. Contemp. Math. Sci 4 (36), 1749-1758, 2009
322009
Common fixed point theorems for expansion mappings in various spaces
S Kumar
Acta Mathematica Hungarica 118 (1-2), 9-28, 2008
302008
Common fixed points of self maps satisfying an integral type contractive condition in fuzzy metric spaces
PP Murthy, S Kumar, K Tas
Mathematical Communications 15 (2), 521-537, 2010
292010
Fixed point theorems in complete G-metric space
RK Vats, S Kumar, V Sihag
Fasc. Math 47, 127-139, 2011
282011
Fixed point theorems for weakly compatible maps under EA property in fuzzy metric spaces
S Kumar
Journal of applied mathematics & informatics 29 (1_2), 395-405, 2011
252011
Common fixed points theorem using minimal commutativity and reciprocal continuity conditions in metric space
S Kumar, R Chugh
Scientiae Mathematicae Japonicae 56 (2), 269-276, 2002
252002
Common fixed point theorems in intuitionistic fuzzy metric spaces using property (EA)
S Kumar
J. Indian Math. Soc 76 (1-4), 94-103, 2009
232009
Contraction principle in complex valued G-metric spaces
SM Kang, B Singh, V Gupta, S Kumar
Int. J. Math. Anal 7 (52), 2549-2556, 2013
222013
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20